# SDR 0601031

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE FORWARD GALLEY DOOR, UPPER AFT FRAME, DUE TO CRACK.
